MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number TIBIAL PLATE FB SZ 2 LT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Pain (1994)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant products: 350-01-02 - talar implant sz 2 lt 5186556, 350-10-02 - ankle sz 2 locking clip 5125244, 350-21-02 - tibial insert fb sz 2 lt 6mm 4536664, 351-91-03 - recip sawblade 8x50x1mm 215204.
 
Event or Problem Description
As reported, the patient had an initial ankle replacement on (b)(6) 2018.Approximately (b)(6) 2021 the patient developed a cystic formation on the tibial and talar side.The components are not loose and no failure of implant detected.Alignment is well maintained, but pain persists and it is difficult to walk.The patient was revised on (b)(6) 2022.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of surgical revision for pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.H7: z-0024-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3 (correcting date from initial report), d1, d4 (remove all from initial report-suspect device unknown), d8, g4 (remove from initial report-501k unknown), h6: component codes, impact code, component code, investigation findings and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
VANTAGE ANKLE COMPONENTS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15414813
Report Number1038671-2022-01106
Device Sequence Number2556545
Product Code HSN
UDI-Device Identifier10885862276148
UDI-Public10885862276148
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIBIAL PLATE FB SZ 2 LT
Device Catalogue Number350-11-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer10/11/2022
10/27/2025
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/29/2022
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age59 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceWhite